In this paper the substantiation of the method of partial averaging for fuzzy impulsive differential inclusions is considered. Such variants of the averaging method also lead to the simplification of the initial inclusion and happen to be useful when the average of some mappings does not exist or their presence in the system does not complicate its research. These results generalize the results of  for impulsive differential inclusions with Hukuhara derivative and of  for fuzzy impulsive differential equations.
"The partial averaging of fuzzy impulsive differential inclusions." Differential Integral Equations 24 (7/8) 743 - 758, July/August 2011. https://doi.org/10.57262/die/1356628830